Advertisement

Archiv der Mathematik

, Volume 98, Issue 1, pp 49–60 | Cite as

Quasihomogeneous Toeplitz operators on the harmonic Bergman space

  • Issam Louhichi
  • Lova Zakariasy
Article

Abstract

In this paper we study the product of Toeplitz operators on the harmonic Bergman space of the unit disk of the complex plane \({\mathbb{C}}\). Mainly, we discuss when the product of two quasihomogeneous Toeplitz operators is also a Toeplitz operator, and when such operators commute.

Mathematics Subject Classification (2010)

Primary 47B35 Secondary 47B38 

Keywords

Toeplitz operator Harmonic Bergman space Quasihomogeneous symbol Mellin transform 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Choe B. R., Lee Y. J.: Commuting Toeplitz operators on the harmonic Bergman space, Michigan Math. J 46, 163–174 (1999)MATHMathSciNetGoogle Scholar
  2. 2.
    Choe B.R., Lee Y.J.: Commutants of analytic Toeplitz operators on the harmonic Bergman space. Integral Equations Operator Theory 50, 559–564 (2004)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    C̆uc̆ković Z̆., Rao N.V.: Mellin transform, monomial Symbols, and commuting Toeplitz operators. J. Funct. Anal 154, 195–214 (1998)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Ding X.: A question of Toeplitz operators on the harmonic Bergman space. J. Math. Anal. Appl 344, 367–372 (2008)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    X. T. Dong and Z. H. Zhou, Products of Toeplitz operators on the harmonic Bergman space, Proc. Amer. Math. Soc. 138Google Scholar
  6. 6.
    Louhichi I: Powers and roots of Toeplitz operators. Proc. Amer. Math. Soc 135, 1465–1475 (2007)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Louhichi I., Strouse E., Zakariasy L.: Products of Toeplitz operators on the Bergman space. Integral Equations Operator Theory 54, 525–539 (2006)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Louhichi I., Zakariasy L.: On Toeplitz operators with quasihomogeneous symbols. Arch. Math 85, 248–257 (2005)CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    Remmert R.: Classical Topics in Complex Function Theory Graduate Texts in Mathematics. Springer, New York (1998)Google Scholar

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsKing Fahd University of Petroleum and MineralsDhahranSaudi Arabia
  2. 2.High Institute of TechnologyAntsirananaMadagascar

Personalised recommendations